Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

BP decreases and pulse increases after doing exercise. Should I change Irovel300 to Imdur 30 mg to regularize?

My BP remains 135 to 145 / 82 to 88 and pulse 85-90 ex i do exercise for 30 minutes BP goes to 105 to 115-120 / 68-78 but pulse goes to 125 to 130, pulse comes down slowly to 80 and BP increase I am taking CCB: Amplip- 7.5 mg, and IROVEL 300 and a diuretic Thaizole 12.5 mg + Question Should I change my medicine to from IROVEL 300 to IMDUR 30 mg ? this will regularize pulse(heart rate) or to Atenolol ( Beta blocker ) 50 mg or I can add another medicine? Thanks
Asked On : Thu, 3 May 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
You are having high blood pressure and taking treatment for it, if you are having fast heart rate then beta blocker will be of use.
Please do not adjust or change your treatment yourself, please visit physician and get proper prescription, as these are prescription medicines and need to be used judiciously.
Please take less salt and continue to do exercise regularly.
A combination of calcium channel blocker and beta blocker would be useful in your case but let physician decide what is best for you.
IMDUR is nitrate and used for Ischemic heart disease and not for blood pressure.
Hope you will consult physician and take proper treatment.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor